Skip to main content

All Content

Search Tips
Save
Selection
Format
Download
Published Date
Original Publication Date
Original Publication Date
PSNet Publication Date
Narrow Results By
PSNet Original Content
1 - 16 of 16
National Pharmacy Association; NPA.
This website for independent community pharmacy owners across the United Kingdom features both free and members-only guidance, reporting platforms, and document templates to support patient safety. It includes reporting tools and incident analysis reports for providers in England, Scotland, and Northern Ireland. Topics covered in the communications include look-alike and sound-alike drugs, patient safety audits, and safe dispensing of liquid medications.
Chui MA, Stone JA. Res Social Adm Pharm. 2014;10:195-203.
This qualitative study used interviews with community pharmacists to characterize the types of latent errors that can contribute to problems with handoffs in care. Since the handoff process was not standardized, pharmacists reported encountering both information overload and a lack of accurate information when giving and receiving handoffs.
Cohen MR.
This monthly selection of medication error reports includes an error averted because the pharmacist checked the patient's prior prescription data and a dosing error due to consumer confusion about dose measurement.
Cohen MR.
This monthly column discusses the value of learning from rare yet severe events, shares successes with read backs, and reports on errors involving non-formulary medications and vincristine therapy.
Cohen MR.
This monthly selection of medication error reports discusses a mistake with chelation therapy agents due to similar acronym use, confusion of drugs similarly named in different countries, and inadequate information about changes to an existing drug.
A nurse notices that an IV medication she is about to administer is possibly mislabeled, as it looks like a different drug. However, she is interrupted before she can call the pharmacy and winds up hanging the bag anyway.